# SDR UALA2011041201773

- Difficulty date: April 11, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 62,187 hours, 11,463 cycles
- Engine: Pwa PW4077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L HARD TO CLOSE.  SCUFF PLATE OUT OF TOLERANCE.  STARTED REMOVING 1 LT MED SCUFF PLATE ALL BUT 2 EA FASTNERS IN CENTER.  REMOVED 1L SCUFF PLATE & CLEANED SEALANT FROM SILL.  NEEDS NEW PLATE INSTALLED.  INSTALLED NEW SCUFF PLATE.  ALSO FOUND LATCH PAWL AND BUSHING WORN.  ON ORDER FROM SFO AND BOEING.  REPLACED ITEM 135 BUSHING AND ITEM 140 PAWL ASSY.  ADJUSTED STRIKE PLATE FOR ROLLER ASSY GUIDE, NO HELP.  ADJUSTED LOWER AFT GUIDE TRACK AND ACCOMPLISHED CHECK, DOOR CLOSES NORMAL.
